Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 33, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 24, 2011, 2:17 PM CDT for Grant County, Haskell County, Kansas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 2:17 PM CDT (19:17 UTC)
- Expired
- May 24, 2011, 3:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Grant County, KS, Haskell County, KS
The radar
The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 2:27 PM CDT | HAIL 1 | 4 N Ryus, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 1:27 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
020
WUUS53 KDDC 241917
SVRDDC
KSC067-081-242000-
/O.NEW.KDDC.SV.W.0033.110524T1917Z-110524T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
217 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GRANT COUNTY IN SOUTHWEST KANSAS...
HASKELL COUNTY IN SOUTHWEST KANSAS...
* UNTIL 300 PM CDT
* AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
TO TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR RYUS...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HICKOK...
RYUS...
SATANTA...
MAINLY RURAL AREAS OF EASTERN GRANT AND HASKELL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3741 10105 3743 10117 3739 10131 3772 10122
3772 10069 3739 10103 3739 10104
TIME...MOT...LOC 1917Z 231DEG 27KT 3751 10114
WIND...HAIL 60MPH 2.50IN
$$
AWJ2 follow-up statements
571
WWUS53 KDDC 241948
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
248 PM CDT TUE MAY 24 2011
KSC067-081-242000-
/O.CON.KDDC.SV.W.0033.000000T0000Z-110524T2000Z/
HASKELL KS-GRANT KS-
248 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
GRANT AND NORTHWESTERN HASKELL COUNTIES UNTIL 300 PM CDT...
AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 9 MILES NORTHEAST OF RYUS...AND MOVING NORTHEAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
RYUS...
MAINLY RURAL AREAS OF NORTHEASTERN GRANT AND NORTHWESTERN HASKELL
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3749 10106 3750 10113 3754 10118 3772 10122
3772 10069 3752 10100 3749 10104
TIME...MOT...LOC 1948Z 229DEG 26KT 3764 10098
WIND...HAIL 60MPH 2.50IN
$$
SUGDEN118
WWUS53 KDDC 241954
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
254 PM CDT TUE MAY 24 2011
KSC067-081-242004-
/O.EXP.KDDC.SV.W.0033.000000T0000Z-110524T2000Z/
HASKELL KS-GRANT KS-
254 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRANT AND
NORTHWESTERN HASKELL COUNTIES WILL EXPIRE AT 300 PM CDT/200 PM
MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3749 10106 3750 10113 3754 10118 3772 10122
3772 10069 3752 10100 3749 10104
TIME...MOT...LOC 1954Z 229DEG 26KT 3766 10097
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:48 PM CDT, 29 minutes earlier.
Area forecast discussion, May 24, 1:48 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 148 PM CDT TUE MAY 24 2011 .DISCUSSION... DAYS 1-2... MOST OF THE ATTENTION WAS PAID TO THE FIRST 12 HOURS OF THE FORECAST AS A SIGNIFICANT SEVERE EVENT IS ABOUT TO UNFOLD ACROSS THE CWFA. LATEST REFLECTIVITY KDDC SCANS SHOW THAT A ROTATING SUPERCELL HAS ALREADY FORMED ACROSS MORTON AND STEVENS COUNTY. EXPECT AERIAL COVERAGE OF SUPERCELLS TO INCREASE THROUGH THE NEXT SEVERAL HOURS AS A STRONG AND POTENT SHORTWAVE THAT IS LOCATED OVER EASTERN COLORADO EJECTS ACROSS KANSAS. LATEST HRRR, NAM, RUC, AND THE 4 KM WRF ALL AGREE ON CONVECTION INCREASING ACROSS THE CWFA THIS AFTERNOON. LATEST LAPS ANALYSIS SHOWS 1000-2000 J/KG OF CAPE FORMING ACROSS THE REGION. THERE IS ALSO PLENTY OF SHEAR PRESENT. SATELLITE SHOWS CLEARING OF THE LOW LEVEL STRATUS THAT STUCK AROUND THIS MORNING. OUR EASTERN CWFA ACROSS SOUTH CENTRAL KANSAS IS EXPECTED TO HAVE THE MOST SIGNIFICANT TORNADO THREAT AS THIS REGION IS NEAR THE TRIPLE POINT, HIGHER DEWPOINTS, AND BACKING SURFACE WINDS. BASED OFF AFOREMENTIONED RADAR TRENDS, THERE IS STILL A THREAT FURTHER WEST FOR HAIL AND MORE ISOLATED WEAKER TORNADOES. THE 18Z KDDC RAOB SHOWS A STOUT EML IS STILL PRESENT, HOWEVER, THIS SHOULD QUICKLY ERODE THIS AFTERNOON. STEEP LAPS RATES ABOVE THE EML WILL CONTRIBUTE TO SIGNIFICANT CAPE FORMATION. SHORT TERM GRID MODIFICATIONS WERE MADE TO ADJUST TO RECENT TRENDS. AFTER THE CELLS MOVE OUT LATE THIS EVENING, WRAP AROUND PRECIPITATION WILL SPREAD ACROSS THE REGION. DID INCREASE POPS TO THE NW DURING THE OVERNIGHT PERIOD AS 12Z DATA IS A BIT MORE LIBERAL WITH QPF. 12Z GUIDANCE STILL SUPPORTS 30-35 KNOT SURFACE WINDS IN THE WAKE OF THE CYCLONE, HOWEVER, WILL NOT ISSUE AN ADVISORY NOW IN ORDER TO AVOID CONFUSION OF TWO PRODUCTS OUT SIMULTANEOUSLY. IT LOOKS LIKELY THAT A HIGH END WIND ADVISORY WILL COME INTO FRUITION TOMORROW. WRAP AROUND PRECIPITATION WILL CLEAR THE REGION BETWEEN 18Z AND 00Z TOMORROW. ONLY MINOR MODIFICATIONS WEDNESDAY AND THURSDAY TO TEMPERATURE AND OTHER GRIDS. -SUGDEN DAYS 3-7... THE PRESSING CURRENT WARNING SITUATION WILL LIMIT THE DEPTH AND DETAIL OF THIS DISCUSSION. NOT MUCH WAS CHANGED IN THE EXISTING GRIDS, AS THEY LOOK IN LINE THE THE ECMWF MODEL GUIDANCE, AND TO A LESSER EXTENT WITH THE GFS MODEL. THERE IS STILL A STRONG WAVE CUTTING ACROSS THE NORTHERN PLAINS AS IT WEAKENS FRIDAY, SO THE 20 POPS FRIDAY AFTERNOON AND EVENING SEEM APPROPRIATE ACROSS OUR NORTHERN 2 COUNTIES. ALSO FOR MONDAY (MEMORIAL DAY) NOW, THERE COULD BE A DRY LINE SITUATION (SIMILAR TO TODAY) SET UP, WITH A SURFACE LOW OVER SOUTHEAST COLORADO MOVING INTO WESTERN KANSAS. BOTH THE GFS AND ECMWF MODEL SHOW NARROW BANDS OF PRECIPITATION ACROSS OUR CWA MONDAY AFTERNOON AND EVENING. HAVE ONLY BUMPED POPS UP TO 14 PERCENT FOR NOW, AND WILL LET LATER SHIFTS DECIDE IF ANY HIGHER POPS ARE NEEDED. I WOULD HATE TO SPOIL HOLIDAY CAMPERS/TRAVELERS AT THIS TIME. NEXT WEDNESDAY, DAY 8, SEEMS A SIMILAR SITUATION TO THIS NEXT FRIDAY, WITH AN UPPER WAVE SLIDING THROUGH THE NORTHERN PLAINS AND DRAGGING A LOBE OF UPPER INSTABILITY THROUGH NORTH CENTRAL KANSAS. HAVE PLACED 18 PERCENT POPS IN OUR NORTHERN 6 COUNTIES AND WENT WITH TRW- FOR PRECIP TYPE WEDNESDAY. TEMPERATURES WILL STAY THE SAME, BASICALLY WARM FROM MONDAY ONWARD. && .AVIATION... THE STRATUS CLOUDS HAVE BEEN QUICKLY ERODING AS WARM AIR INVADES FROM THE SOUTH. THERE WILL BE STRONG AND VARYING WINDS NEAR ANY THUNDERSTORM AS IT APPROACHES A TAF SITE. SINCE IT DIFFICULT TO PIN DOWN THE TIME A STORM WILL HIT A TAF SITE, WENT WITH MY BEST GUESS ON TIMING, BASICALLY FROM 23Z-03Z. AFTER 03Z, CONVECTION WILL HAVE MOVED EAST OF OUR FORECAST AREA AND VFR CONDITIONS ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... DDC 58 66 47 74 / 50 60 10 0 GCK 56 65 46 75 / 40 70 10 0 EHA 54 70 46 84 / 20 10 0 0 LBL 56 71 47 80 / 30 20 0 0 HYS 57 63 47 71 / 80 70 10 0 P28 61 72 52 74 / 80 30 10 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN36/12/12
Hazardous weather outlook, May 24, 9:27 AM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 927 AM CDT TUE MAY 24 2011 KSZ030-031-043>046-061>066-074>081-084>090-251000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 927 AM CDT TUE MAY 24 2011 /827 AM MDT TUE MAY 24 2011/ ...HIGH RISK FOR TORNADOES AND LARGE HAIL THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SIGNIFICANT CHANCE FOR STRONG STORMS WITH HAIL UP TO TENNIS-BALL SIZE OR LARGER, AND FOR DANGEROUS TORNADOES, AFTER 4 PM CDT TODAY, EAST OF A LINE FROM WAKEENEY TO DODGE CITY TO ASHLAND. THIS HIGH RISK AREA WILL SHIFT SLIGHTLY EASTWARD DURING THE LATE AFTERNOON, TO EAST OF A LINE FROM HAYS TO KINSLEY TO COLDWATER. AS A SURFACE LOW ADVANCES EAST THROUGH SOUTHWEST KANSAS, A DRY LINE WILL PLUNGE EAST INTO CENTRAL KANSAS THIS AFTERNOON, STRONG SOUTHEAST WINDS WILL SHIFT MORE EAST-SOUTHEAST AHEAD OF THE DRY LINE, INCREASING THE DANGER OF SEVERE STORMS AND TORNADO FORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EARLY WEDNESDAY AS AN UPPER LEVEL LOW SLOWLY MOVES EAST ACROSS WESTERN KANSAS. THE MAIN HAZARD FOR THESE STORMS ON WEDNESDAY WILL BE CLOUD TO GROUND LIGHTNING. IN ADDITION STRONG NORTHWESTERLY TO NORTHERLY WINDS WITH GUSTS TO 45 MPH WILL BE POSSIBLE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH EARLY FRIDAY EVENING NEAR INTERSTATE 70. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE REQUIRED AFTER 4 PM CDT EAST OF A LINE FROM WAKEENEY TO DODGE CITY TO ASHLAND LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 12
In the hours before
Local storm report, May 24, 8:20 AM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
820 AM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL 6 NE VICTORIA 38.90N 99.06W
05/24/2011 E0.75 INCH ELLIS KS PUBLIC
&&
LEELocal storm report, May 24, 8:21 AM CDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
821 AM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HAIL 3 NNE ELLIS 38.97N 99.54W
05/24/2011 E0.75 INCH ELLIS KS PUBLIC
&&
LEELocal storm report, May 24, 10:10 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1010 AM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL 4 NW MANNING 38.58N 100.76W
05/24/2011 E1.00 INCH SCOTT KS TRAINED SPOTTER
0440 AM HAIL N HEALY 38.60N 100.62W
05/24/2011 E0.75 INCH LANE KS CO-OP OBSERVER
0450 AM HAIL HEALY 38.60N 100.62W
05/24/2011 E0.88 INCH LANE KS LAW ENFORCEMENT
0530 AM HAIL 6 WSW PENDENNIS 38.63N 100.43W
05/24/2011 E1.00 INCH LANE KS TRAINED SPOTTER
0540 AM HAIL 7 SSW UTICA 38.55N 100.24W
05/24/2011 E1.75 INCH NESS KS TRAINED SPOTTER
0640 AM HAIL 3 NNE ELLIS 38.97N 99.54W
05/24/2011 E0.75 INCH ELLIS KS PUBLIC
0700 AM HAIL SW CATHERINE 38.93N 99.22W
05/24/2011 E0.75 INCH ELLIS KS TRAINED SPOTTER
0715 AM HAIL 6 NE VICTORIA 38.90N 99.06W
05/24/2011 E0.75 INCH ELLIS KS PUBLIC
&&
LEELocal storm report, May 24, 1:22 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
122 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 8 S ROLLA 37.01N 101.63W
05/24/2011 E1.00 INCH MORTON KS PUBLIC
&&
LEELocal storm report, May 24, 1:23 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
123 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 8 S ROLLA 37.01N 101.63W
05/24/2011 E1.00 INCH MORTON KS PUBLIC
&&
PEA SIZE HAIL WAS COVERING THE GROUND.
LEELocal storm report, May 24, 1:51 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
151 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL 6 NW HUGOTON 37.23N 101.43W
05/24/2011 E1.00 INCH STEVENS KS PUBLIC
&&
MSCOTTThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:05 PM CDT | Special Weather Statement | DDC | Clark | 40 min |
| May 24, 3:21 AM CDT | Severe Thunderstorm Warning | DDC | Scott | 39 min |
| May 24, 3:59 AM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 61 min |
| May 24, 4:18 AM CDT | Special Weather Statement | DDC | Scott | 42 min |
| May 24, 5:00 AM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 45 min |
| May 24, 5:33 AM CDT | Special Weather Statement | DDC | Trego | 42 min |
| May 24, 5:38 AM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 52 min |
| May 24, 6:22 AM CDT | Severe Thunderstorm Warning | DDC | Ellis | 38 min |
| May 24, 6:23 AM CDT | Special Weather Statement | DDC | Trego | 52 min |
| May 24, 6:29 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Pawnee, Rush, Trego | 46 min |
| May 24, 6:57 AM CDT | Severe Thunderstorm Warning | DDC | Ellis | 30 min |
| May 24, 7:20 AM CDT | Special Weather Statement | DDC | Rush | 40 min |
| May 24, 1:03 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 42 min |
| May 24, 1:45 PM CDT | Severe Thunderstorm Warning | DDC | Stevens | 45 min |
| May 24, 2:08 PM CDT | Tornado Warning | DDC | Grant, Haskell, Seward, Stevens | 37 min |
| May 24, 2:13 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 39 min |
| May 24, 2:30 PM CDT | Tornado Warning | DDC | Grant, Haskell | 45 min |
| May 24, 2:35 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell | 40 min |
| May 24, 2:40 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 50 min |
| May 24, 3:00 PM CDT | Special Weather Statement | DDC | Hamilton | 45 min |
| May 24, 3:10 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stevens | 32 min |
| May 24, 3:13 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 47 min |
| May 24, 3:29 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 46 min |
| May 24, 3:34 PM CDT | Tornado Warning | DDC | Finney, Gray | 41 min |
| May 24, 3:40 PM CDT | Special Weather Statement | DDC | Hamilton | 50 min |
| May 24, 3:44 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 46 min |
| May 24, 3:47 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Lane | 43 min |
| May 24, 4:03 PM CDT | Tornado Warning | DDC | Finney, Hodgeman, Lane, Ness | 27 min |
| May 24, 4:14 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 21 min |
| May 24, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 29 min |
| May 24, 4:21 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 39 min |
| May 24, 4:29 PM CDT | Tornado Warning | DDC | Hodgeman, Ness | 31 min |
| May 24, 4:31 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 44 min |
| May 24, 4:51 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 39 min |
| May 24, 4:55 PM CDT | Special Weather Statement | DDC | Scott | 50 min |
| May 24, 4:58 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 32 min |
| May 24, 5:01 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 44 min |
| May 24, 5:06 PM CDT | Tornado Warning | DDC | Stafford | 24 min |
| May 24, 5:20 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Rush, Trego | 28 min |
| May 24, 5:27 PM CDT | Tornado Warning | DDC | Ellis, Rush | 33 min |
| May 24, 5:32 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 22 min |
| May 24, 5:39 PM CDT | Tornado Warning | DDC | Ness, Pawnee, Rush | 51 min |
| May 24, 5:49 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 15 min |
| May 24, 5:58 PM CDT | Tornado Warning | DDC | Ellis, Rush | 16 min |
| May 24, 6:01 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 32 min |
| May 24, 6:02 PM CDT | High Wind Warning | DDC | Clark, Comanche, Edwards, Ford, Hodgeman, Kiowa | 3 hr |
| May 24, 6:06 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 24 min |
| May 24, 6:33 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Pawnee, Rush | 20 min |
| May 24, 6:38 PM CDT | Tornado Warning | DDC | Pawnee | 18 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.